# SDR PCSA0719051

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Aircraft time: 69,056 hours, 39,780 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 68000501
- Part serial: 1234
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, ACFT ELEVATOR NOSE DOWN STIFF, NOSE UP NORMAL. TAXIED ACFT BACK TO RAMP.  VISUAL INSP & TEST OF LT & RT ELEVATOR CABLE SYS & PERFORMED CK OF ELEVATOR CONTROL SYS.  OP’S & LEAK CHECK OF ELEVATOR FEEL CONTROL UNIT ACCOMPLISHED, NO DEFECTS NOTED. INSP OF LT & RT ELEVATOR LINKAGES & PUSHRODS IN HORIZONTAL STAB, NO DEFECTS NOTED. INSP REVEALED A FROZEN PULLEY AT FS 280, FROZEN PULLEY LUBED & FREED, OP’S CKD NORMAL. INSP REVEALED LT ELEVATOR PCU HAD A BUMPY FEEL. LT ELEVATOR PCU R & R, OPS & LEAKED CKD NORMAL. INSP OF LT & RT ELEVATOR HINGES ACCOMPLISHED, NO DEFECTS NOTED. LUBED LT & RT ELEVATOR HINGES. ELEVATOR SYS FRICTION TEST. FINAL OPS CK NORMAL. AIRCRAFT RETURNED TO SERVICE.
